Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro SLEEP problems ??

Posted by John2222 on January 13, 2004, at 11:25:40

In reply to Re: Loosing my mind on Lex? - HELP hanging on, posted by LynneDa on January 13, 2004, at 9:54:04

Is Lexapro (and other SSRI's) a cause of sleep problems? I'm only taking 5mg of Lexapro and yet like clockwork, I go to sleep easily at 10pm, then wake up 4 hours later. I read or watch tv for an hour, then get sleepy again, and sleep for another 4 hours. Net effect is 8 hours/night.

I think I read somewhere that SSRI's affect REM sleep patterns (not sure what that is exactly).

Anyone else having the 4 hour cycle?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John2222 thread:109458
URL: http://www.dr-bob.org/babble/20040109/msgs/300166.html